Alert archive / Louisiana / Small Craft Advisories in 2014

Small Craft Advisory 47, NWS Lake Charles, LA

December 23, 2014

NWS Lake Charles, LA issued this small craft advisory at Dec 23, 2014, 10:12 AM CST. It took effect at Dec 23, 2014, 12:00 PM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 10:12 AM CST (16:12 UTC)
In effect from
Dec 23, 2014, 12:00 PM CST
Expired
Dec 24, 2014, 5:50 PM CST
In force
30 hr
Issued by
NWS Lake Charles, LA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 23, 5:52 AM CST, 4 hours 20 minutes earlier.

Area forecast discussion, Dec 23, 5:52 AM CST, 4 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
552 AM CST TUE DEC 23 2014

.AVIATION...UPPER LEVEL INSTABILITY IS COMBINING WITH TRAPPED LOW
LEVEL MOISTURE TO PRODUCE CONDITIONS RANGING FROM VLIFR TO VCTS
WHICH IS CURRENTLY AFFECTING LFT AND ARA TERMINALS BUT WILL SPREAD
TO THE REMAINING TERMINALS THIS MORNING AS A COLD FRONT APPROACHES
SLOWLY OUT OF THE NORTHWEST. MVFR WITH VCTS THIS AFTERNOON EXCEPT
IFR CONTINUING AROUND BPT AND LCH.

WINDS SHIFT TO NWLY AND GUSTY AS THE FRONT MOVES THROUGH THIS
EVENING. BPT SHOULD SEE VFR BY EARLY EVENING...THE REMAINING
TERMINALS WILL TAKE CONSIDERABLY LONGER DUE TO THE SLOW MOVEMENT
OF THE TRAILING H7 TROF WITH VFR AFTER MIDNIGHT.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 446 AM CST TUE DEC 23 2014/

DISCUSSION...
EXTENDING THE DENSE FOG ADVISORY UNTIL 10 AM FOR THE ENTIRE REGION
EXCEPT ST MARY AND LOWER ST MARTIN PARISHES. AS THE FRONT MOVES
INTO OUR EAST TEXAS REGION THIS MORNING...MAY BE DROPPING THE DENSE FOG
ADVISORY EARLIER IN THAT AREA.

PREV DISCUSSION... /ISSUED 331 AM CST TUE DEC 23 2014/

DISCUSSION...
QUITE AN INTERESTING FORECAST GOING OUT THIS EARLY AM. DENSE FOG
IN PARTS OF SE TX AND WESTERN LA...EXTENDING OVER THE COASTAL
WATERS. AT THE SAME TIME...A LINE OF SHOWERS AND THUNDERSTORMS HAS
BEEN INTENSIFYING FROM NEAR THE COAST OF VERMILION
PARISH...EXTENDING NORTHEAST ACROSS PARTS OF IBERIA AND ST MARY
PARISHES.

EXPECTING THE DENSE FOG TO DISSIPATE THIS MORNING...AND SHOWER AND
THUNDERSTORM ACTIVITY TO INCREASE IN COVERAGE THROUGH THE
MORNING...WITH WIDESPREAD COVERAGE THIS AFTERNOON...ESPECIALLY IN
SOUTH CENTRAL LA. SPC HAS SOUTHERN AND CENTRAL LA IN A SLIGHT RISK
FOR SEVERE STORMS TODAY...BUT THE BIG QUESTION IS WILL WE HAVE THE
INSTABILITY IN PLACE FOR THIS TO HAPPEN. AT THIS POINT...IT STILL
LOOKS LIKE AREAS FROM SOUTH CENTRAL LOUISIANA EASTWARD WILL HAVE THE BEST
CHANCES...WHILE THE THREAT WILL BE LOWER IN CENLA...SW LA...AND SE
TX DUE TO LIMITED INSTABILITY.

RAIN WILL BE ENDING THIS EVENING ACROSS THE REGION...AND A COOLER
AND DRIER PATTERN IS SET UP THROUGH CHRISTMAS. IN FACT...COULD SEE
SOME FREEZING TEMPERATURES IN PARTS OF EAST TEXAS AND CENTRAL
LOUISIANA CHRISTMAS MORNING.

BY THIS WEEKEND...RAIN RE-ENTERS THE FORECAST. THERE IS STILL A
LARGE SPREAD OF MODEL GUIDANCE ON THE TIMING...COVERAGE...AND RAIN
TOTALS FOR THIS EVENT...SO GOING WITH A CONSENSUS BLEND AT THIS TIME.

MARINE...
DENSE FOG THIS MORNING WILL GIVE WAY AS A COLD FRONT MOVES ACROSS
THE COASTAL WATERS THIS AFTERNOON AND EVENING. BEHIND THE
FRONT...WINDS WILL GET RATHER STRONG...SO WILL BE ISSUING SMALL
CRAFT ADVISORIES...STARTING IN THE WESTERN REGION THIS
AFTERNOON...AND EXTENDING EASTWARD THIS EVENING. WINDS AND SEAS
SHOULD FALL BELOW CRITERIA BY WEDNESDAY EVENING.

SOMETHING ELSE TO MONITOR WILL BE WATER LEVELS. COULD SEE LOW
WATER ADVISORIES ISSUED FOR WEDNESDAY IF THE CURRENT WIND FORECAST
HOLDS TRUE. THIS COULD IMPACT MARINE SHIPPING OPERATIONS IN THE
SABINE-NECHES AND CALCASIEU WATERWAYS. WILL BE REVISITING THIS
SCENARIO WITH THIS AFTERNOONS FORECAST PACKAGE.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  68  43  55  35  59 /  80  30  10  10  10
KBPT  67  42  55  35  60 /  70  20  10   0  10
KAEX  65  41  52  32  57 /  80  40  10  10  10
KLFT  71  46  55  35  59 / 100  40  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...RAPIDES...ST. LANDRY...UPPER ST.
     MARTIN...VERMILION...VERNON...WEST CAMERON.

TX...DENSE FOG ADVISORY UNTIL 10 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...
     NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN
     NEWTON...TYLER.

GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     CALCASIEU LAKE...COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
     SABINE LAKE...VERMILION BAY...WATERS FROM INTRACOASTAL CITY
     TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     WEDNESDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA OUT 20 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 AM CST WEDNESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH
     ISLAND TX OUT 20 NM.

&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&
Hazardous weather outlook, Dec 23, 4:30 AM CST, 5 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 AM CST TUE DEC 23 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
241200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
430 AM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AFTER SOME MORNING FOG...SHOWERS AND THUNDERSTORMS WILL INCREASE
THROUGH MIDDAY AND CONTINUE THROUGH THE AFTERNOON. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE...PRIMARILY IN SOUTH CENTRAL
LOUISIANA. THIS ACTIVITY SHOULD END TONIGHT BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHRISTMAS MORNING COULD SEE FREEZING TEMPERATURES ACROSS PARTS OF
EAST TEXAS AND CENTRAL LOUISIANA.

THE NEXT COLD FRONT PASSAGE THIS WEEKEND COULD PRODUCE SOME SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS MORNING OR AFTERNOON.

GMZ430-432-435-450-452-455-470-472-475-241200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
430 AM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL END THIS MORNING...WHILE SHOWER AND
THUNDERSTORM ACTIVITY WILL INCREASE. SOME OF THE STORMS COULD BE
STRONG THIS AFTERNOON. ACTIVITY WILL DECREASE THIS EVENING...BUT
STRONG WINDS BEHIND THE COLD FRONT WILL KEEP THE MARINE WATERS
HAZARDOUS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG NORTH OR NORTHWEST WINDS ON WEDNESDAY WILL WEAKEN WEDNESDAY
EVENING. DUE TO THE STRONG WINDS...LOW WATER ADVISORIES FOR THE
SABINE-NECHES AND CALCASIEU WATERWAYS MAY BE NECESSARY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Dec 23, 9:11 AM CST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
911 AM CST TUE DEC 23 2014

LAZ030-041-TXZ216-260>262-231615-
NORTHERN NEWTON TX-BEAUREGARD LA-CALCASIEU LA-ORANGE TX-
SOUTHERN JASPER TX-SOUTHERN NEWTON TX-
911 AM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD AND CALCASIEU
PARISHES...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...ORANGE AND
JASPER COUNTIES UNTIL 1015 AM CST...

AT 907 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF HARTBURG...MOVING NORTHEAST AT 40
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...HARTBURG...
DEWEYVILLE...DEVILS POCKET AND OLD SALEM.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3060 9375 3047 9352 3022 9378 3031 9395

K. KUYPER
Local storm report, Dec 23, 9:21 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
921 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             ABBEVILLE               29.97N 92.12W
12/23/2014  E1.50 INCH       VERMILION          LA   PUBLIC

&&

JBRAZZEL
Local storm report, Dec 23, 9:25 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
925 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HAIL             2 NE ABBEVILLE          29.99N 92.10W
12/23/2014  M0.75 INCH       VERMILION          LA   TRAINED SPOTTER

&&

JBRAZZEL
Local storm report, Dec 23, 9:47 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
947 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             5 E WASHINGTON          30.62N 91.98W
12/23/2014  E0.25 INCH       ST. LANDRY         LA   TRAINED SPOTTER

0935 AM     HAIL             1 N LAFAYETTE           30.23N 92.03W
12/23/2014  E0.25 INCH       LAFAYETTE          LA   TRAINED SPOTTER

&&

JBRAZZEL
Local storm report, Dec 23, 9:56 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
956 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     HAIL             VIDOR                   30.13N 94.00W
12/23/2014  E0.50 INCH       ORANGE             TX   BROADCAST MEDIA

            MEDIA RELAYED PICTURE OF HAIL NEAR VIDOR.

&&

JBRAZZEL
Special weather statement, Dec 23, 10:02 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1002 AM CST TUE DEC 23 2014

TXZ201-216-261-231645-
HARDIN TX-ORANGE TX-SOUTHERN JASPER TX-
1002 AM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...ORANGE AND JASPER
COUNTIES UNTIL 1045 AM CST...

AT 1001 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BATSON...MOVING NORTHEAST AT
40 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SOUR
LAKE...SARATOGA...KOUNTZE...LUMBERTON...SILSBEE AND WEISS BLUFF.

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3053 9410 3025 9407 3011 9446 3011 9458
      3027 9466 3028 9466

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 1:07 AM CSTMarine Dense Fog AdvisoryLCH11 hr
Dec 23, 2:33 AM CSTDense Fog AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more7 hr
Dec 23, 4:42 AM CSTSpecial Weather StatementLCHSaint Martin33 min
Dec 23, 8:41 AM CSTSpecial Weather StatementLCHLafayette, Vermilion64 min
Dec 23, 9:06 AM CSTTornado WarningLCHAcadia, Lafayette, Vermilion24 min
Dec 23, 9:15 AM CSTSevere Thunderstorm WarningLCHBeauregard, Calcasieu45 min
Dec 23, 9:15 AM CSTSevere Thunderstorm WarningLCHLafayette, Vermilion45 min
Dec 23, 9:24 AM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry36 min
Dec 23, 9:29 AM CSTTornado WarningLCHLafayette, Saint Martin, Vermilion46 min
Dec 23, 9:40 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry65 min
Dec 23, 9:52 AM CSTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin38 min
Dec 23, 9:54 AM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu51 min
Dec 23, 10:02 AM CSTSpecial Marine WarningLCH58 min
Dec 23, 10:11 AM CSTSevere Thunderstorm WarningLCHAvoyelles64 min
Dec 23, 10:25 AM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Rapides, Vernon50 min
Dec 23, 10:29 AM CSTTornado WarningLCHAllen, Beauregard31 min
Dec 23, 10:31 AM CSTSpecial Weather StatementLCHEvangeline59 min
Dec 23, 10:43 AM CSTSpecial Marine WarningLCH62 min
Dec 23, 10:58 AM CSTSpecial Weather StatementLCHAcadia62 min
Dec 23, 11:08 AM CSTSpecial Weather StatementLCHCameron67 min
Dec 23, 11:15 AM CSTSevere Thunderstorm WarningLCHEvangeline, Rapides45 min
Dec 23, 11:25 AM CSTSpecial Weather StatementLCHBeauregard50 min
Dec 23, 11:29 AM CSTSpecial Weather StatementLCHJefferson Davis46 min
Dec 23, 11:32 AM CSTSevere Thunderstorm WarningLCHCameron36 min
Dec 23, 11:44 AM CSTAreal Flood AdvisoryLCHCalcasieu2 hr
Dec 23, 11:44 AM CSTGale WarningLCH18 hr
Dec 23, 11:44 AM CSTSmall Craft AdvisoryLCH30 hr
Dec 23, 11:52 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides20 min
Dec 23, 12:02 PM CSTSpecial Weather StatementLCHAcadia58 min
Dec 23, 12:05 PM CSTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis25 min
Dec 23, 12:16 PM CSTSpecial Weather StatementLCHVernon29 min
Dec 23, 12:35 PM CSTSpecial Weather StatementLCHAcadia, Lafayette, Vermilion40 min
Dec 23, 12:59 PM CSTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin25 min
Dec 23, 1:14 PM CSTSpecial Weather StatementLCHSaint Landry31 min
Dec 23, 1:40 PM CSTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin110 min
Dec 23, 3:21 PM CSTSpecial Weather StatementLCHSaint Martin24 min
Dec 23, 3:30 PM CSTRiver Flood WarningLCHLafayette, Vermilion29 hr
Dec 23, 5:20 PM CSTLow Water AdvisoryLCH22 hr
Dec 23, 8:50 AM CSTSpecial Weather StatementLCHOrange55 min
Dec 23, 9:11 AM CSTSpecial Weather StatementLCHOrange64 min
Dec 23, 10:02 AM CSTSpecial Weather StatementLCHHardin43 min
Dec 23, 10:46 AM CSTSevere Thunderstorm WarningLCHHardin, Jasper, Newton, Tyler38 min

Nearby

Small Craft Advisories in Louisiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.